# SDR UIEA2020090981959

- Difficulty date: September 5, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 92,544 hours, 20,371 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning Message
- Condition: False Activation
- Location: Lt Fire Loop
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT ENG FIRE LP 1 STS MSG APPEARED IN FLT.  TESTED LT ENG FIRE LP 1, IAW AMM 26-11-01, FAULT COULD NOT BE DUPLICATED.
